Open Access

On some perturbations changing the domain of proper extension of positively definite operator


Full Text

Coming Soon.





Article Information

TitleOn some perturbations changing the domain of proper extension of positively definite operator
SourceMethods Funct. Anal. Topology, Vol. 11 (2005), no. 3, 257-269
MathSciNet MR2179883
CopyrightThe Author(s) 2005 (CC BY-SA)

Citation Example

H. M. Pipa and O. G. Storozh, On some perturbations changing the domain of proper extension of positively definite operator, Methods Funct. Anal. Topology 11 (2005), no. 3, 257-269.


BibTex

@article {MFAT287,
    AUTHOR = {Pipa, H. M. and Storozh, O. G.},
     TITLE = {On some perturbations changing the domain of proper extension of positively definite operator},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {11},
      YEAR = {2005},
    NUMBER = {3},
     PAGES = {257-269},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=287},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues